Well-posedness and conservativity for linear control systems (part 2)

Rainer Picard, Sascha Trostorff, Marcus Waurick

Research output: Contribution to journalConference Contribution

Abstract

Using the results obtained in Part 1, we study conservativity of a certain class of linear control problems. For this purpose we require additional regularity properties of our solution operator in order to allow point-wise evaluations of our solution. We apply the results to the linear control system with unbounded observation and control operators mentioned in Part 1.
Original languageEnglish
Pages (from-to)779-780
Number of pages2
JournalProceedings in Applied Mathematics and Mechanics, PAMM
Volume12
Issue number1
DOIs
Publication statusPublished - 3 Dec 2012
Event83rd Annual Meeting of the International Association of Applied Mathematics and Mechanics - Darmstadt, Germany
Duration: 26 Mar 201230 Mar 2012
Conference number: 2012

Fingerprint

Linear control systems
Linear Control Systems
Well-posedness
Linear Control
Regularity Properties
Operator
Control Problem
Evaluation
Observation
Class

Keywords

  • linear control systems
  • conservativity
  • point-wise evaluation

Cite this

@article{f63acb17d954486c99b59eab2040e462,
title = "Well-posedness and conservativity for linear control systems (part 2)",
abstract = "Using the results obtained in Part 1, we study conservativity of a certain class of linear control problems. For this purpose we require additional regularity properties of our solution operator in order to allow point-wise evaluations of our solution. We apply the results to the linear control system with unbounded observation and control operators mentioned in Part 1.",
keywords = "linear control systems, conservativity, point-wise evaluation",
author = "Rainer Picard and Sascha Trostorff and Marcus Waurick",
year = "2012",
month = "12",
day = "3",
doi = "10.1002/pamm.201210378",
language = "English",
volume = "12",
pages = "779--780",
journal = "Proceedings in Applied Mathematics and Mechanics, PAMM",
issn = "1617-7061",
number = "1",

}

Well-posedness and conservativity for linear control systems (part 2). / Picard, Rainer; Trostorff, Sascha; Waurick, Marcus.

In: Proceedings in Applied Mathematics and Mechanics, PAMM, Vol. 12, No. 1, 03.12.2012, p. 779-780.

Research output: Contribution to journalConference Contribution

TY - JOUR

T1 - Well-posedness and conservativity for linear control systems (part 2)

AU - Picard, Rainer

AU - Trostorff, Sascha

AU - Waurick, Marcus

PY - 2012/12/3

Y1 - 2012/12/3

N2 - Using the results obtained in Part 1, we study conservativity of a certain class of linear control problems. For this purpose we require additional regularity properties of our solution operator in order to allow point-wise evaluations of our solution. We apply the results to the linear control system with unbounded observation and control operators mentioned in Part 1.

AB - Using the results obtained in Part 1, we study conservativity of a certain class of linear control problems. For this purpose we require additional regularity properties of our solution operator in order to allow point-wise evaluations of our solution. We apply the results to the linear control system with unbounded observation and control operators mentioned in Part 1.

KW - linear control systems

KW - conservativity

KW - point-wise evaluation

UR - http://onlinelibrary.wiley.com/journal/10.1002/(ISSN)1617-7061

U2 - 10.1002/pamm.201210378

DO - 10.1002/pamm.201210378

M3 - Conference Contribution

VL - 12

SP - 779

EP - 780

JO - Proceedings in Applied Mathematics and Mechanics, PAMM

JF - Proceedings in Applied Mathematics and Mechanics, PAMM

SN - 1617-7061

IS - 1

ER -